The existence and asymptotic properties of backfitting projection algorithm under weak conditions


Mammen, Enno ; Linton, Oliver B. ; Nielsen, Jens Perch



Document Type: Article
Year of publication: 1999
The title of a journal, publication series: The Annals of Statistics : An Official Journal of the Institute of Mathematical Statistics
Volume: 27
Page range: 1443-1490
Place of publication: Cleveland, Ohio [u.a.]
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Export and Citation


Choose a citation style.

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item